# SDR SWAA2018070223260

- Difficulty date: June 28, 2018
- Submitted: July 4, 2018
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 46,561 hours, 27,307 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fuse
- Part number: 272A4412
- Condition: Faulty
- Location: Le Slat
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, LEADING EDGE FLAPS TRANSIT LIGHT FORWARD PANEL ILLUMINATED. OVERHEAD PANEL LEADING EDGE DEVICES INDICATES FULL EXTEND EXCEPT NR 3 AND NR 6 INDICATE IN TRANSIT.  R&R LEADING EDGE FUSE SET IAW AMM.
